MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)

BOSTON SCIENTIFIC CORPORATION INCEPTA? ICD; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Model Number E163
Medical Device Problem Codes Signal Artifact/Noise (1036); Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited oversensed noisy signals.Technical services (ts) was consulted and noted noise and oversensing on the right atrial (ra) channel on the stored atrial tachy response (atr) episodes.Subsequently, this device was successfully explanted and replaced.The physician decided to maintain the ra lead.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
The local area sales representative was contacted for additional information.At this time, no further information is available.Should additional information become available this report will be updated.

Brand Name
INCEPTA? ICD
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key23888799
Report Number2124215-2025-92954
Device Sequence Number21198231
Product Code LWP
UDI-Device Identifier00802526480782
UDI-Public(01)00802526480782(17)160124
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/24/2016
Device Model NumberE163
Device Catalogue NumberE163
Device Lot Number106947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/24/2025
Date Device Manufactured01/29/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale